Skip to content

Conditions and evidence for non-integrability in the Friedmann-Robertson-Walker Hamiltonian

Research output: Contribution to journalArticle

This is an example of application of Ziglin-Morales-Ramis algebraic studies in Hamiltonian integrability, more specifically the result by Morales, Ramis and Simó on higher-order variational equations, to the well-known Friedmann-Robertson-Walker cosmological model. A previous paper by the author formalises said variational systems in such a way allowing the simple expression of notable elements of the differential Galois group needed to study integrability. Using this formalisation and an alternative method already used by other authors, we find sufficient conditions whose fulfilment for given parameters would entail very simple proofs of non-integrability – both for the complete Hamiltonian, a goal already achieved by other means by Coelho et al, and for a special open case attracting recent attention.
Original languageEnglish
Pages (from-to)1-16
JournalJournal of Nonlinear Mathematical Physics
Volume21
Issue number1
Early online date18 Feb 2014
DOIs
Publication statusPublished - 2014

Documents

  • Nov11

    Rights statement: This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Nonlinear Mathematical Physics on 2014, available online: http://wwww.tandfonline.com/10.1080/14029251.2014.894710

    Accepted author manuscript (Post-print), 312 KB, PDF document

Related information

Relations Get citation (various referencing formats)

ID: 248369